# SDR REX2008F00023

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF MEM RECEIVED OVER SPEED CLACKER AND FLAP FAILURE MESSAGE.  QRH FOLLOWED, RETURNED TO MEM WITH UNEVENTFUL LANDING.  SYSTEM INSPECTED BY MAINTENANCE WITH NO DEFECTS AND NO PRIOR FAULT CODES BEFORE THIS EVENT.  RESET FLAP SYSTEM AND PLACED ON 72 HOUR WATCH PER AD2006-12-21.  (S)
